# SDR AALA2018121109011

- Difficulty date: December 6, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 95,363 hours, 15,417 cycles
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Condition: Leaking
- Location: Fuel Cap
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY ONE HOUR INTO FLIGHT,  SUSPECTED FUEL LEAK FROM THE LEFT OVERWING FUELING CAP.   DECLARED AN EMERGENCY AND DIVERTED WITHOUT FURTHER INCIDENT.   REPLACED THE FUEL CAP O-RING IAW AMM 28-11-04-004-001  REPLACED THE CAP, LEAK CHECKED OK.
